Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes frequent numbness in hands and feet?

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 635 Questions
Question
Hi I am having frequent numbness in my hands/arms and feet. I start getting numbness sensation whenever I am not moving my arms/feet for a while. I got my blood test done and all reports came normal including sugar level. I have office sitting job and wondering if this could the reason? My mother used to have similar numbness problem in winters in her arms while sleeping. She used to get neurobion injections which helped her a great deal. Will neurobion work for me as well? Thanks
Posted Mon, 24 Mar 2014 in General Health
 
 
Answered by Dr. Vaddadi Suresh 27 minutes later
Brief Answer: you might be defecient in B12. Detailed Answer: Hi XXXXXXX you might be defecient in B12. have you tested for B12 levels? some families carry risk of low B12, which i think the reason why your mother felt well with neurobion injections. If you can not immediately access the blood test, start NUROKIND GOLD injections, 5 injections on alternate days and see the response. All the best.
Above answer was peer-reviewed by
 
Follow-up: What causes frequent numbness in hands and feet? 8 minutes later
my B12 value seems fine. It is 804 pg/ml. I have also attached my reports for reference. so if B12 value is in range...what do you think could be the cause of this problem.
 
 
Answered by Dr. Vaddadi Suresh 14 minutes later
Brief Answer: Reports seem totally normal. Detailed Answer: Reports seem totally normal. 1) do you consume alcohol? 2) do you have any chronic neck pain
Above answer was peer-reviewed by
 
Follow-up: What causes frequent numbness in hands and feet? 3 minutes later
ok. no I don't consume alcohol regularly. may be once in three months in a party. I don't have such chronic neck pain but I do sit for long hours working on laptop.
 
 
Answered by Dr. Vaddadi Suresh 8 minutes later
Brief Answer: Then you donot have any reason to worry. Detailed Answer: Ok. Then you donot have any reason to worry. I do not call your problem a disease, but a "tendency" to tingle due to constant positions, work stress, anxiety and weather changes. Make sure that you don't keep your nerves rest for long (like prolonged sitting), stretch up now and then, avoid too much air conditioned rooms. You may try Tab. Maxgalin 75 mg at night times. The last test you might need after some time if the problem remains bothering you is NCV study. All the best.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor